# SDR SWIA201438807

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 16,287 hours, 11,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT LOW-PRESSURE GROUND CONNECTION.   PERFORMED REPAIR TO CHAFING ON LP GROUND CONNECTION PLATE BETWEEN BS 1015-1031 IAW REO.
